Advertisement

manuscripta mathematica

, Volume 102, Issue 2, pp 159–161 | Cite as

On complex analytic compactifications of complex parallelizable manifolds

  • Jörg Winkelmann

Abstract:

We show that for a quotient of a complex Lie group by a lattice there does not exist any open equivariant holomorphic embedding into a larger complex space.

Mathematics Subject Classification (1991):32J05, 32M10, 22E40 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Jörg Winkelmann
    • 1
  1. 1.Universität Basel, Mathematisches Institut, Rheinsprung 21, 4051 Basel, Switzerland. e-mail: jwinkel@member.ams.orgCH

Personalised recommendations